Jump to content

HyperPOTS and medication reactions.


Scout
 Share

Recommended Posts

Hi folks.

Just curious if anyone with POTS or hyperPOTS has ever needed to use an epi-pen, and whether it is safe to do so on those who already have labile BP?

I'm also trying to find an anti-histamine that is safe for those of us with heart issues and BP issues. Any suggestions most welcome (I will of course run it by my doctor, too).

Thanks so much.

 

Link to comment
Share on other sites

  • 8 months later...

Loratadine aggravated my POTS a ton.  I took 10 mg daily and my HR would spike while simply reading or doing paperwork, I would have chest pain, and the rhythm was not normal.  Once I stopped taking it I saw such drastic improvement that I generally only have a pots flare from large postural changes or exercise.  My heart rhythm went back to mostly normal without it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...